MathSciNet Relay Station
MathSciNet bibliographic data
MR610756 62E30 (65U05)
Rice, S. O. Distribution of quadratic forms in normal random variables—evaluation by numerical integration. SIAM J. Sci. Statist. Comput. 1 (1980), no. 4, 438–448.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement